# SDR SWAA2023060143268

- Difficulty date: April 29, 2023
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N961WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36962
- Aircraft time: 37,902 hours, 23,158 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 231UF UPPER SKIN HAS AREAS OF PULLED STRANDS.<[01] FABRICATED NEW FLOOR PANEL 231UF OUT OF BMS 4-23 TY2 LOT#1525675-1. INSTALLED INSERTS USING BMS 5-107 LOT#AK2KP8383K-1 AND CURED UNDER HEAT LAMP USING THERMOMETER ID:ATS2208 DUE:10/23. PART MARKED AND APPLIED TAPE ALL IAW SRM 53-00-50-2R-0 PARA 1.A(NOTE); 5.S; AND BDWG 143A5810-535.;[02] VERIFIED CORRECTIVE ACTION #1;[03] ATTACHED CURE SHEET TO THIS FAULT RECORD.;[04] VERIFIED CURE SHEET
